# SDR QXEA200602863

- Difficulty date: October 30, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,809 hours, 13,013 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BIL FLIGHT NR 2419: LANDING GEAR DIDN'T RETRACT ON TAKEOFF AFTER SELECTING LANDING GEAR UP.  C/W ABNORMAL CHECKLIST WITH NO CHANGE.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT AND ENGINES IAW FERRY FLIGHT PERMIT.  AIRCRAFT FERRIED TO PDX.  PERFORMED INSPECTION OF LANDING GEAR AND LANDING GEAR SUB SYSTEMS.  FOUND NWS NOT RETURNING TO CENTER POSITION AFTER STEERING MOVEMENT.  READJUSTED NR 1 AND NR 2 RVDTS DUE AFTER FOUND TO BE OUT OF ADJUSTMENT.  PERFORMED FUNCTIONAL CHECK OF NWS SYSTEM AND PERFORMED FUNCTIONAL CHECK OF LANDING GEAR PRIMARY RETRACTION SYSTEM.  ALL CHECKS TEST GOOD.  OCF SATISFACTORY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
